Martingale solutions of nematic liquid crystals driven by pure jump noise in the Marcus canonical form

Zdzislaw Brzezniak, Utpal Manna, Akash Panda

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1-80
Number of pages80
JournalJournal of Differential Equations
Early online date8 Nov 2018
Publication statusE-pub ahead of print - 8 Nov 2018

Bibliographical note

© 2018 Elsevier Inc. All rights reserved.This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this